# SDR 2005FA0000629

- Difficulty date: April 25, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N5521A
- Make and model: Beech F33A
- Aircraft serial: CE1338
- Engine: Cont IO520*
- System (JASC): 3200 · Landing Gear System
- Part: Relay
- Part number: SM50D7
- Part serial: DATECODE0348
- Condition: Intermittent
- Location: Mlg
- Part time: 799 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT SELECTED GEAR UP AND NOTHING HAPPENED, AIRCRAFT RETURNED TO BASE.  ON TROUBLESHOOTING, MECHANIC CYCLED GEAR (8) TIMES THEN RELAY FAILED, PROBABLE CAUSE AT THIS TIME UNKNOWN.  INSTALLED NEW AND IMPROVED RELAY IAW DATE CODE.  (K)
